# SDR YV3R2019012200158

- Difficulty date: July 29, 2019
- Submitted: August 12, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-XV
- Make and model: Robsin R44
- Aircraft serial: 14224
- Aircraft time: 398 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Servo
- Part number: D2121
- Part serial: 32223
- Condition: Leaking
- Location: Hyd System
- Part time: 398 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SERVO ASSEMBLY WAS LEAKING FLUID FROM SIDE COVER.
